# SDR COMA0560384

- Difficulty date: July 7, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 18,548 hours, 17,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5639 - DURING CLIMBOUT OF CVG RECEIVED A CABIN DOOR OUTER HANDLE WARNING.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  FOUND CABIN DOOR NOT FLUSH WITH FUSELAGE, PERFORMED OPERATIONAL CHECK OF DOOR HANDLE, NO DISCREPANCIES NOTED.
